# SDR DALA2018060503839

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 56,439 hours, 20,174 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE BULKHEAD WEB CRACKED, BS 663, BETWEEN LBL 31 - 40 UPPER AREA IN THE LT MLG WHEEL WELL. MAINTENANCE REPAIRED THE BULKHEAD WEB IAW  SRM 57-10-10, REPAIR 3.
